# SDR FDEA201105231930

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 4,400 hours, 577 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING RUNWAY TURNOFF AT LESS THAN 10 KNOTS F/O SELECTED SPEED BRAKES UP ENGINES WENT TO  MAX POWER ON GROUND.  WITH ALERTS CONFIG GEAR/CONFIG FLAPS/GEAR STEERING AD ORAL ALERT - HAD TO SLAM BRAKES HARD.  AD DISCONNECT A/T MANUALLY.  INTERROGATED MAT FOUND MAINT MSG "34-71031" IS ACTIV  E. T/S IAW FIM 34-61, TASK 815, PERF. LT AIMS -SYS  TEST- CPM/STD (M002) MODULE RESET, MAINT MSG SHOWN NOT ACTIVE.  PERFORMED AUTOTHROTTLE - LRU REPLACEMENT  TEST - LT TCMF - AUTOTHROTTLE SW TEST PASSED, PERFORMED  AUTOTHROTTLE - LRU REPLACEMENT TEST - LT TCMF -  AUTOTHROTTLE SERVO LOOP TEST PASSED IAW AMM 22-31-00-5-0.  PERFORMED RT TCMF - AUTOTHROTTLE SW TEST & RT TCMF - AUTOTHROTTLE SERVO LOOP TEST ALL PASSED IAW MM 22-31-00.   RETURN ACFT TP CATIII TEST IAW MM 22-31-00, TASK 22-31-00-730-801, TEST C/W NO FAULT NOTED.
